# SDR GTIA020202

- Difficulty date: December 24, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD PANEL NR A-10 HAT CHANNEL CHAFED, DENTS IN SKIN AND NEEDS CLEANING.  FABRICATED DOUBLER.  GOUGE IS OUT OF LIMITS ON HAT CHANNEL NR 2.  FABRICATED NR 2 HAT CHANNEL DOUBLER.  INSTALLED REPAIR DOUBLER.  INSTALLED HAT NR 2 REPAIR DOUBLER IAW MD80 SRM 51-30-8.  (M)
